MAUDE Adverse Event Report: JOHNSON & JOHNSON SURGICAL VISION, INC. WHITESTAR SIGNATURE, ACP; FOOTPEDAL ACCESSORY

JOHNSON & JOHNSON SURGICAL VISION, INC. WHITESTAR SIGNATURE, ACP; FOOTPEDAL ACCESSORY
Model Number NGP680702
Medical Device Problem Codes Electrical /Electronic Property Problem (1198); Free or Unrestricted Flow (2945)
Health Effect - Clinical Code Vitrectomy (2643)
Date of Event 08/01/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Age/date of birth: unknown/ not provided.Sex/gender: unknown/ not provided.Phone: (b)(6).The system was evaluated by a field service engineer (fse).The fse replaced the rear panel connector printed circuit board, the wireless fp receiver and the footpedal accessory.A field service checklist was performed.The unit complied with all factory settings.A review of records related to the device including labeling, complaint trending, and risk documentation will be performed.Upon completion of this review, if there is any further relevant information obtained, a supplemental medwatch will be filed.All pertinent information available to johnson and johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
During a cataract extraction procedure, the surgery center reported a short interruption resulting in a vitrectomy surgical procedure.It was reported that phaco machine had unexpected continuous irrigation.After the vitrectomy was performed the cataract surgery was finished successfully and the patient¿s outcome is good.The surgery center did not suspect the j&j system caused the vitrectomy to occur.No further information provided.This report is for the footpedal accessory.A separate report will be submitted for the phacofragmentation unit.
 
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are nr-0148919 and capa-010215.

Brand Name
WHITESTAR SIGNATURE, ACP
Common Device Name
FOOTPEDAL ACCESSORY
Manufacturer (Section D)
JOHNSON & JOHNSON SURGICAL VISION, INC.
1700 e st andrew place
santa ana CA 92705
MDR Report Key8930461
Report Number3006695864-2019-00690
Device Sequence Number19365254
Product Code HQC
UDI-Device Identifier05050474534667
UDI-Public(01)05050474534667
Combination Product (Y/N)Y
PMA/510(K) Number
K060366
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/10/2020
Report Date (Section F) 01/01/2005
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberNGP680702
Device Catalogue NumberNGP680702
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Date Report to Manufacturer01/10/2005
Initial Date Received by Manufacturer 08/01/2019
Supplement Date Received by Manufacturer10/25/2020
Initial Report FDA Received Date08/26/2019
Supplement Report FDA Received Date11/11/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PHACOFRAGMENTATION UNIT SN (B)(6); PHACOFRAGMENTATION UNIT SN (B)(4)
Outcome Attributed to Adverse Event Required Intervention;
Date Report Sent to FDA01/01/2005